Formally normal solvable boundary value problems for the first order differential operator equation in a Hilbert space


İSMAİLOV Z.

Boundary value problems for differential equations.-Kiev: Institute of Mathematics AS. Ukr.SSR, Kiev, vol.18, pp.56-60, 1986 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 18
  • Publication Date: 1986
  • Title of Journal : Boundary value problems for differential equations.-Kiev: Institute of Mathematics AS. Ukr.SSR, Kiev
  • Page Numbers: pp.56-60